EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC FEMORAL PS CEM LEFT SZ 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial insert (cat# 02-012-35-2011), tibial tray (cat# 02-012-45-2020), patella (cat# 200-02-35).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the exactech knee replacement study, approximately six years post tka, the (b)(6) y/o female patient experienced left knee pain.Arthroscopy and debridement with biopsy completed as a day case.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately six years post tka, the 80 y/o female patient experienced left knee pain.Arthroscopy and debridement with biopsy completed as a day case.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.